Haar inequality in hereditary setting and applications
Rendiconti del Seminario Matematico della Università di Padova, Volume 96  (1996), p. 177-194
@article{RSMUP_1996__96__177_0,
     author = {Brandi, Primo and Marcelli, Cristina},
     title = {Haar inequality in hereditary setting and applications},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {96},
     year = {1996},
     pages = {177-194},
     zbl = {0893.35132},
     mrnumber = {1438297},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__96__177_0}
}
Brandi, Primo; Marcelli, Cristina. Haar inequality in hereditary setting and applications. Rendiconti del Seminario Matematico della Università di Padova, Volume 96 (1996) , pp. 177-194. http://www.numdam.org/item/RSMUP_1996__96__177_0/

[1] P. Brandi - R. Ceppitelli, ε-Approximate solutions for hereditary non linear partial differential equations, Rend. Circ. Mat. Palermo, 8 (1985), pp. 399-417. | Zbl 0627.65121

[2] P. Brandi - R. Ceppitelli, Existence, uniqueness and continuous dependence for a hereditary nonlinear functional partial differential equations, Ann. Polon. Math., 47 (1986), pp. 121-136. | MR 884930 | Zbl 0657.35124

[3] P. Brandi - R. Ceppitelli, Existence, uniqueness and continuous dependence for hereditary differential equations, J. Diff. Eq., 81, 2 (1989), pp. 317-339. | MR 1016086 | Zbl 0709.34062

[4] P. Brandi - Z. Kamont - A. Salvadori, Differential and differential-difference inequalities related to mixed problems for first order partial differential-functional equations, Atti Sem. Mat. Fis. Univ. Modena, 39 (1991), pp. 255-276. | MR 1111772 | Zbl 0737.35133

[5] P. Brandi - Z. Kamont - A. Salvadori, Approximate solutions of mixed problems for first order partial differential functional equations, Atti Sem. Mat. Fis. Univ. Modena, 39 (1991), pp. 277-302. | MR 1111773 | Zbl 0737.35134

[6] P. Brandi - C. Marcelli, Extremal solutions and Gronwall inequality in functional setting, Boll. Un. Mat. It., (7) 10-B (1996), pp. 233-254. | MR 1385061 | Zbl 0853.34012

[7] P. Brandi - C. Marcelli, Uniqueness and continuous dependence for Carathéodory solutions of functional Cauchy problems, Atti Sem. Mat. Fis. Univ. Modena, XLIV (1996), pp. 379-391. | MR 1405226 | Zbl 0874.34053

[8] M. Cinquini Cibrario - S. CINQUINI, Equazioni alle Derivate Parziali di tipo Iperbolico, Ed. Cremonese, Roma (1964). | MR 203199

[9] M. Cinquini Cibrario, New results on systems of nonlinear partial differential equations in several indipendent variables, Rend. Sem. Mat. Fis. Milano, 52 (1982), pp. 531-550. | MR 802962 | Zbl 0599.35028

[10] M. Cinquini Cibrario, A class of systems of nonlinear partial differential equations in several indipendent variables, Ann. Mat. Pura Appl., 140 (4) (1985), pp. 223-253. | MR 807639 | Zbl 0575.35007

[11] T. Czlapi, A boundary value problem for quasilinear hyperbolic systems of partial differential-functional equations of the first order, Boll. Un. Mat. It., 5-B (7) (1991), pp. 619-637. | Zbl 0770.35075

[12] Z. Kamont, On the Cauchy problem for systems of first order partial differential-functional equations, Serdica Bulg. Math. Publ., 5 (1979), pp. 327-339. | MR 570235 | Zbl 0446.35029

[13] Z. Kamont, On the Cauchy problem for non-linear partial differential-functional equations of the first order, Math. Nachr., 88 (1979), pp. 13-29. | MR 543390 | Zbl 0421.35014

[14] Z. Kamont, A difference method for the non-linear partial differential equations of the first order with a retarded argument, Math. Nachr., 107 (1982), pp. 87-93. | MR 695738 | Zbl 0535.65070

[15] Z. Kamont, Existence of solutions of first order partial differential-functional equations, Comm. Math., 25 (1985), pp. 249-263. | MR 844644 | Zbl 0609.35017

[16] Z. Kamont - K. Przadka, On solutions of firts-order partial differential-functional equations in an unbounded domain, Zeit. fur Anal. und ihre Anwen, 6 (1987), pp. 121-132. | MR 900572 | Zbl 0657.35125

[17] Z. Kamont - J. Turo, On the Cauchy problem for quasilinear hyperbolic systems with a retarded argument, Ann. Mat. Pura Appl., 143 (4) (1986), pp. 235-246. | MR 859605 | Zbl 0637.35080

[18] V. Lakshmikantham - M.N. Oguztöreli - A.S. Vatsala, Monotone iterative technique for partial differential equations of first order, J. Math. Anal. Appl., 102 (1970), pp. 393-398. | MR 755970 | Zbl 0566.35016

[19] A. Salvadori, Sul problema di Cauchy per una struttura ereditaria di tipo iperbolico. Esistenza, unicitá e dipendenza continua, Atti Sem. Mat. Fis. Univ. Modena, 32 (1983), pp. 329-356. | Zbl 0581.35046

[20] J. Szarski, Differential Inequalities, Polish Sci. Publ., Warszawa (1967). | Zbl 0135.25804

[21] J. Szarski, Generalized Cauchy problem for differential-functional equations with first order partial derivatives, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astr. Phys., 24 (1976), pp. 576-580. | MR 437960 | Zbl 0352.35030

[22] J. Szarski, Comparison theorems for infinite systems of differential-functional equations and strongly coupled systems of first order partial differential equations, Rocky Mountain J. Math., 10 (1980), pp. 239-246. | MR 573873 | Zbl 0407.35012

[23] J. Turo, Generalized solutions of the Cauchy problem for a nonlinear functional partial differential equation, Zeit. fur Anal. und ihre Anw., 7 (2) (1988), pp. 127-133. | MR 951345 | Zbl 0665.35014

[24] K. Zima, Sur les équations aux dérivées partialles du premier ordre á argument fonctionnel, Ann. Pol. Math., 22 (1969), pp. 49-59. | MR 245995 | Zbl 0187.35202